Thread: Tren nose bleeds
12-07-2004, 06:37 PM #1
Tren nose bleeds
I've only tried tren once and that was for two weeks only before I had to stop. I got nose bleeds everyday. Mostly during the middle of the night but sometimes just walking down the street or working. It's just wierd for an adult at work to be having nose bleeds without someone punching you. I was doing 150mg/eod. Think the dose was too high? Does anyone else have this problem?
12-07-2004, 06:50 PM #2
i used to get nose bleeds all the time, never in the middle of the night though, usually only if i blew it or sometimes just out of the blue, 75mg ed or 150eod is a normal dose, the only thing that helped me was saline nose myst, it is like a moisture myst for the inside of your nose, id try that out
12-07-2004, 08:26 PM #3
I have issues with my nose as well but take vitamin k to avoid the bleeding. I have what is known as palyps everyone has some I have more than normal and for some reason causes nose bleeds It has been a while since I have had one because of the vitamin k. Give it a shot.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)